# SDR 2004UALA00597

- Difficulty date: June 21, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 56,939 hours, 9,173 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP-CENTER EXTERNAL HINGE FITTING IS CRACKED ON INBOARD AND OUTBOARD FLANGES AT THE TOP.  REPAIRED HINGE WITH REPAIR ANGLES AND FILLERS.
